Cohomologie de Galois et cohomologie des variétés algébriques réelles ; applications aux surfaces rationnelles

R. Silhol

Bulletin de la Société Mathématique de France (1987)

  • Volume: 115, page 107-125
  • ISSN: 0037-9484

How to cite

top

Silhol, R.. "Cohomologie de Galois et cohomologie des variétés algébriques réelles ; applications aux surfaces rationnelles." Bulletin de la Société Mathématique de France 115 (1987): 107-125. <http://eudml.org/doc/87524>.

@article{Silhol1987,
author = {Silhol, R.},
journal = {Bulletin de la Société Mathématique de France},
keywords = {Galois cohomology; cohomology of real algebraic varieties; rational surfaces},
language = {fre},
pages = {107-125},
publisher = {Société mathématique de France},
title = {Cohomologie de Galois et cohomologie des variétés algébriques réelles ; applications aux surfaces rationnelles},
url = {http://eudml.org/doc/87524},
volume = {115},
year = {1987},
}

TY - JOUR
AU - Silhol, R.
TI - Cohomologie de Galois et cohomologie des variétés algébriques réelles ; applications aux surfaces rationnelles
JO - Bulletin de la Société Mathématique de France
PY - 1987
PB - Société mathématique de France
VL - 115
SP - 107
EP - 125
LA - fre
KW - Galois cohomology; cohomology of real algebraic varieties; rational surfaces
UR - http://eudml.org/doc/87524
ER -

References

top
  1. [A & W] ATIYAH (M.F.) and WALL (C.T.C.). — Cohomology of groups, in Algebraic number theory, p. 94-115, Academic Press, London, 1967. MR36 #2593
  2. [B & H] BOREL (A.) et HAEFLIGER (A.). — La classe d'homologie fondamentale d'un espace analytique, Bull Soc. Math. Fr., t. 89, 1961, p. 461-513. Zbl0102.38502MR26 #6990
  3. [C & S] COLLIOT-THÉLÈNE (J.-L.) et SANSUC (J.-J.). — Variétés de première descente attachées aux variétés rationnelles, C.R. Acad. Sc., t. 284, série I, 1977, p. 967-970. Zbl0349.14026MR56 #5561
  4. [F] FLOYD (E.). — Periodic maps via Smith theory, in Seminar on transformation groups, p. 35-48, Princeton University Press, Princeton, 1960. 
  5. [G & H] GRIFFITHS (P.) and HARRIS (J.). — Principles of algebraic geometry, Wiley & Sons, New York, 1978. Zbl0408.14001MR80b:14001
  6. [G] GROTHENDIECK (A.). — Sur quelques points d'algèbre homologique, Tôhoku Math. J., vol. 9, 1957, p. 119-221. Zbl0118.26104MR21 #1328
  7. [H] HIRZEBRUCH (F.). — The signature of ramified coverings, in Global analysis (in honour of Kodaira), University Press, Tokio, 1969. Zbl0208.51802MR41 #2707
  8. [H & M] HUSEMOLLER (D.) and MILNOR (J.). — Symmetric bilinear forms, Springer Berlin-Heidelberg-New York, 1973. Zbl0292.10016MR58 #22129
  9. [K] KRASNOV (V.A.). — Harnack-Thom inequalities for mappings of real algebraic varieties, Math. U.S.S.R. Izvestiya, vol. 22, 1984, p. 247-275. Zbl0537.14035
  10. [R] RISLER (J.-J.). — Types topologique des surfaces algébriques réelles de degré 4 dans RP3. Géométrie des surfaces K3. Modules et périodes, Astérisque, n° 126, Paris, 1985. Zbl0556.14005MR785232
  11. [S1] SILHOL (R.). — Real abelian varieties and the theory of Comessatti, Math. Z., vol. 181, 1982, p. 345-364. Zbl0492.14015MR85j:14077
  12. [S2] SILHOL (R.). — A bound for the order of H(a)n-1 (X, Z쀯2) on a real algebraic var variety, in Géométrie algébrique réelle et formes quadratiques, p. 443-450, Lecture Notes in Math., n° 959, Berlin-Heidelberg-New York, Springer, 1982. Zbl0558.14003MR84e:14024
  13. [S3] SILHOL (R.). — Real algebraic surfaces with rational or elliptic fiberings, Math. Z., vol. 186, 1984, p. 465-499. Zbl0558.14022MR85g:14049
  14. [W] WILSON (G.). — Hilbert's sixteenth problem, Topology, vol. 17, 1978, p. 53-73. Zbl0394.57001MR58 #16684

NotesEmbed ?

top

You must be logged in to post comments.